Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 24, No. 1, pp. 5-14 (2008)

Zermelo problem of navigation on Hermitian manifolds

N. Aldea

Transilvania University

Abstract: In this paper we describe the complex Randers metrics as the solutions of Zermelo problem of navigation on Hermitian manifolds. Based on it, we construct such examples of complex Randers metrics and we study some of their geometrical properties.

Keywords: complex Finsler spaces, Randers spaces, Zermelo navigation

Classification (MSC2000): 53C56; 53C60

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition